Proceedings of the Japan Academy, Series A, Mathematical Sciences

Taylor series for the reciprocal gamma function and multiple zeta values

Mika Sakata

Full-text: Open access


We give a purely algebraic proof of a formula for Taylor coefficients of the reciprocal gamma function. The formula expresses each coefficient in terms of multiple zeta values. Our proof uses Hoffman’s harmonic algebra of multiple zeta values.

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 93, Number 6 (2017), 47-49.

First available in Project Euclid: 2 June 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11M32: Multiple Dirichlet series and zeta functions and multizeta values

Multiple zeta value gamma function


Sakata, Mika. Taylor series for the reciprocal gamma function and multiple zeta values. Proc. Japan Acad. Ser. A Math. Sci. 93 (2017), no. 6, 47--49. doi:10.3792/pjaa.93.47.

Export citation


  • T. Arakawa and M. Kaneko, Introduction to multiple zeta values (in Japanese), MI Lecture Note Series 23 (2010), 1–111.
  • M. E. Hoffman, The algebra of multiple harmonic series, J. Algebra 194 (1997), no. 2, 477–495.
  • K. Ihara, M. Kaneko and D. Zagier, Derivation and double shuffle relations for multiple zeta values, Compos. Math. 142 (2006), no. 2, 307–338.
  • G. Racinet, Doubles mélanges des polylogarithmes multiples aux racines de l'unité, Publ. Math. Inst. Hautes Études Sci. 95 (2002), 185–231.